# SDR CALA2016012595023

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 45,589 hours, 19,597 cycles
- Engine: Iae V2527A5
- System (JASC): 3160 · Central Display
- Part: Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI, CAPTAINS CRT ELEC BURN SMELL IN COCKPIT, THEN RETURNED TO NORMAL.  SWAPPED PANEL WITH LOWER ECAM PANEL, PFD MR 31622-362, SERIAL 2512729 IN LOWER ECAM POSITION, ECAM PANEL INSTALLED IN PFD MR 3162 2-132, SERIAL 1917428.
